# SDR CALA9701258

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27L CORRODED AT STA 740.  THE CORRODED SECTION OF STRINGER WAS CUT OUT, A NEW STRINGER SECTION AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-10-3 AND 51-30-2.
